MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During the shift check, the autopulse platform sn (b)(6) displayed a user advisory (ua) 18 (max take-up revolutions exceeded) message.No patient involvement.
 
Additional Manufacturer Narrative
Zoll has not received the platform for investigation.A follow-up report will be submitted when the product is returned, and the investigation has been completed.
 
Additional Manufacturer Narrative
The reported complaint of the autopulse platform sn (b)(6) displayed a user advisory (ua)18 (max take-up revolution exceeded) error message was confirmed during functional testing and based on the archive data review.The root cause of the ua18 error was due to a loose connector plug on the clutch, likely attributed to the device's aging, the device life expectancy is 5 years.The autopulse platform was manufactured in august 2015 and is almost 9 years old.The archive data indicated ua18 messages around the reported event date, thus, confirming the reported complaint.Functional testing could not be completed as the autopulse platform failed to execute the lifeband take-up and displayed the ua18 message, thus confirming the reported complaint.The connector plug on the clutch was reconnected to remedy the issue.Waiting for customer approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no similar complaint reported for the autopulse platform with sn (b)(6).Correction: d1 (brand name), d2 (common device name), d4 (model #), g1 (contact office).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key19198687
Report Number3010617000-2024-00376
Device Sequence Number20922878
Product Code DRM
UDI-Device Identifier00849111001076
UDI-Public00849111001076
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown